# SDR ZZDA2009083

- Difficulty date: March 5, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N169AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED AT STA 235 LONG 15R, MDDR 157988.  CUT OUT DAMAGED AREA, INSTALLED REPAIR DOUBLER PER B737 SRM 53-00-01 FIG 201 REPAIR 1.
